Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 12 found articles
 
 
  Harmonic curves from Euclidean domains to Heisenberg group H1
 
 
Title: Harmonic curves from Euclidean domains to Heisenberg group H1
Author: Adamowicz, Tomasz
Capolli, Marco
Warhurst, Ben
Appeared in: Manuscripta mathematica
Paging: Volume 176 () nr. 2 pages xx
Year: 2025-03-19
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands